Alert archive / Oregon / Storm Watches in 2012
Storm Watch 6, NWS Medford, OR
NWS Medford, OR issued this storm watch at Mar 24, 2012, 2:46 AM PDT. It took effect at Mar 26, 2012, 11:00 AM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 24, 2012, 2:46 AM PDT (09:46 UTC)
- In effect from
- Mar 26, 2012, 11:00 AM PDT
- Expired
- Mar 25, 2012, 3:07 PM PDT
- In force
- Issued by
- NWS Medford, OR
The text
As transmitted, in the capitals the NWS used until 2016.
606 WHUS76 KMFR 240946 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 246 AM PDT SAT MAR 24 2012 PZZ376-242300- /O.CON.KMFR.SE.W.0021.000000T0000Z-120324T1200Z/ /O.CON.KMFR.SI.Y.0036.000000T0000Z-120324T1500Z/ /O.NEW.KMFR.SE.A.0012.120326T2100Z-120327T1200Z/ /O.NEW.KMFR.SR.A.0006.120326T2100Z-120327T1200Z/ WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 246 AM PDT SAT MAR 24 2012 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT EARLY THIS MORNING... ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING... ...HAZARDOUS SEAS WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT... ...STORM WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A STORM WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT. A HAZARDOUS SEAS WATCH HAS ALSO BEEN ISSUED. THIS HAZARDOUS SEAS WATCH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT EARLY THIS MORNING. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING. * WINDS: SOUTH TO SOUTHEAST WINDS OF 20 TO 25 KT WILL DECREASE TO 10 TO 20 KT DURING THE MORNING. MONDAY AFTERNOON INTO MONDAY NIGHT...A STRONG STORM MAY BRING STORM FORCE SOUTHERLY WINDS OF 40 TO 45 KT WITH GUSTS TO 60 KT. * SEAS: A CHAOTIC MIX OF WESTERLY SWELL AND SOUTHERLY WIND WAVES WILL CAUSE COMBINED SEAS OF 10 TO 15 FT EARLY THIS MORNING. THEN SEAS WILL SUBSIDE TO SMALL CRAFT ADVISORY DURING THE MORNING WITH SEAS OF 9 TO 11 FEET AT 13 SECONDS. SEAS WILL LOWER TO 6 TO 8 FEET TONIGHT. THEN...MONDAY AFTERNOON INTO MONDAY NIGHT SEAS MAY INCREASE TO 15 TO 20 FEET...BECOMING DOMINATED BY VERY STEEP WIND WAVES. * AREAS AFFECTED: HIGHEST WINDS AND SEAS TODAY WILL BE BEYOND 20 NM FROM SHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ356-242300- /O.EXT.KMFR.SW.Y.0030.000000T0000Z-120325T0000Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- 246 AM PDT SAT MAR 24 2012 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. * SEAS: FRESH SOUTHERLY SWELL OF 9 TO 10 FEET AT 8 TO 9 SECONDS COMBINED WITH A WEST SWELL OF 6 TO 7 FEET AT 13 SECONDS WILL CAUSE HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH EARLY THIS MORNING. SEAS WILL SUBSIDE LATE THIS AFTERNOON INTO THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ PZZ370-242300- /O.CON.KMFR.SW.Y.0030.000000T0000Z-120324T1800Z/ /O.NEW.KMFR.SE.A.0012.120326T2100Z-120327T1200Z/ /O.NEW.KMFR.SR.A.0006.120326T2100Z-120327T1200Z/ WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 246 AM PDT SAT MAR 24 2012 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING... ...HAZARDOUS SEAS WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT... ...STORM WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A STORM WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT. A HAZARDOUS SEAS WATCH HAS ALSO BEEN ISSUED. THIS HAZARDOUS SEAS WATCH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING. * WINDS: SOUTH 10 TO 20 KT WINDS TODAY WILL DECREASE FURTHER TONIGHT INTO SUNDAY. THEN...MONDAY AFTERNOON INTO MONDAY NIGHT...A STRONG STORM MAY BRING STORM FORCE SOUTHERLY WINDS OF 40 TO 45 KT WITH GUSTS TO 60 KT. * SEAS: A CHAOTIC MIX OF WESTERLY SWELL AND FRESH SHORTER PERIOD SOUTHERLY SWELL WILL CAUSE COMBINED SEAS OF 9 TO 12 FEET EARLY THIS MORNING. SEAS WILL DECREASE TO 6 TO 8 FEET WITH A DOMINANT PERIOD OF 13 SECONDS BY EARLY THIS AFTERNOON. THEN...MONDAY AFTERNOON INTO MONDAY NIGHT SEAS MAY INCREASE TO 15 TO 20 FEET...BECOMING DOMINATED BY VERY STEEP WIND WAVES. * AREAS AFFECTED: HIGHEST SEAS WILL BE SOUTH OF CHARLESTON AND BEYOND 30 NM FROM SHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ HTTP://WWW.WEATHER.GOV/MEDFORD
4 follow-up statements
610 WHUS76 KMFR 241404 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 704 AM PDT SAT MAR 24 2012 PZZ376-250315- /O.EXA.KMFR.SW.Y.0030.000000T0000Z-120325T0000Z/ /O.CON.KMFR.SI.Y.0036.000000T0000Z-120324T1500Z/ /O.CON.KMFR.SE.A.0012.120326T2100Z-120327T1200Z/ /O.CON.KMFR.SR.A.0006.120326T2100Z-120327T1200Z/ WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 704 AM PDT SAT MAR 24 2012 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING... ...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT... ...STORM WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING. A STORM WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT. A HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT. * WINDS: SOUTH TO SOUTHEAST WINDS OF 15 TO 20 KT WILL CONTINUE TODAY. MONDAY AFTERNOON INTO MONDAY NIGHT...A STRONG STORM MAY BRING STORM FORCE SOUTHERLY WINDS OF 40 TO 45 KT WITH GUSTS TO 60 KT. * SEAS: A CHAOTIC MIX OF WESTERLY SWELL AND SOUTHERLY WIND WAVES WILL CAUSE COMBINED SEAS OF 9 TO 11 FEET AT 13 SECONDS TODAY. SEAS WILL LOWER TO 6 TO 8 FEET TONIGHT. THEN...MONDAY AFTERNOON INTO MONDAY NIGHT SEAS MAY INCREASE TO 15 TO 20 FEET...BECOMING DOMINATED BY VERY STEEP WIND WAVES. * AREAS AFFECTED: HIGHEST WINDS AND SEAS TODAY WILL BE BEYOND 20 NM FROM SHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ370-250315- /O.CON.KMFR.SW.Y.0030.000000T0000Z-120324T1800Z/ /O.CON.KMFR.SE.A.0012.120326T2100Z-120327T1200Z/ /O.CON.KMFR.SR.A.0006.120326T2100Z-120327T1200Z/ WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 704 AM PDT SAT MAR 24 2012 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING... ...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT... ...STORM WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING. A STORM WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT. A HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT. * WINDS: SOUTH 10 TO 20 KT WINDS TODAY WILL DECREASE FURTHER TONIGHT INTO SUNDAY. THEN...MONDAY AFTERNOON INTO MONDAY NIGHT...A STRONG STORM MAY BRING STORM FORCE SOUTHERLY WINDS OF 40 TO 45 KT WITH GUSTS TO 60 KT. * SEAS: A CHAOTIC MIX OF WESTERLY SWELL AND FRESH SHORTER PERIOD SOUTHERLY SWELL WILL CAUSE COMBINED SEAS OF 9 TO 12 FEET EARLY THIS MORNING. SEAS WILL DECREASE TO 6 TO 8 FEET WITH A DOMINANT PERIOD OF 13 SECONDS BY EARLY THIS AFTERNOON. THEN... MONDAY AFTERNOON INTO MONDAY NIGHT SEAS MAY INCREASE TO 15 TO 20 FEET...BECOMING DOMINATED BY VERY STEEP WIND WAVES. * AREAS AFFECTED: HIGHEST SEAS WILL BE SOUTH OF CHARLESTON AND BEYOND 30 NM FROM SHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ356-250000- /O.CON.KMFR.SW.Y.0030.000000T0000Z-120325T0000Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- 704 AM PDT SAT MAR 24 2012 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. * SEAS: FRESH SOUTHERLY SWELL OF 9 TO 10 FEET AT 8 TO 9 SECONDS COMBINED WITH A WEST SWELL OF 6 TO 7 FEET AT 13 SECONDS WILL CAUSE HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH EARLY THIS MORNING. SEAS WILL SUBSIDE LATE THIS AFTERNOON INTO THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ HTTP://WWW.WEATHER.GOV/MEDFORD
976 WHUS76 KMFR 242217 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 317 PM PDT SAT MAR 24 2012 PZZ376-251130- /O.CAN.KMFR.SW.Y.0030.000000T0000Z-120325T0000Z/ /O.EXT.KMFR.SE.A.0012.120326T1800Z-120327T1200Z/ /O.CON.KMFR.SR.A.0006.120326T2100Z-120327T1200Z/ WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 317 PM PDT SAT MAR 24 2012 ...HAZARDOUS SEAS WATCH NOW IN EFFECT FROM MONDAY MORNING THROUGH LATE MONDAY NIGHT... ...STORM WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS. THE HAZARDOUS SEAS WATCH IS NOW IN EFFECT FROM MONDAY MORNING THROUGH LATE MONDAY NIGHT. A STORM WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT. * WINDS: MONDAY AFTERNOON INTO MONDAY NIGHT...A STRONG STORM MAY BRING STORM FORCE SOUTHERLY WINDS OF 40 TO 45 KT WITH GUSTS TO 60 KT. * SEAS: MONDAY AFTERNOON INTO MONDAY NIGHT SEAS MAY INCREASE TO 15 TO 20 FEET...BECOMING DOMINATED BY VERY STEEP WIND WAVES. * AREAS AFFECTED: HIGHEST WINDS AND SEAS TODAY WILL BE BEYOND 30 NM FROM SHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ356-242330- /O.CAN.KMFR.SW.Y.0030.000000T0000Z-120325T0000Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- 317 PM PDT SAT MAR 24 2012 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS. $$ PZZ370-251130- /O.EXT.KMFR.SE.A.0012.120326T1800Z-120327T1200Z/ /O.CON.KMFR.SR.A.0006.120326T2100Z-120327T1200Z/ WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 317 PM PDT SAT MAR 24 2012 ...HAZARDOUS SEAS WATCH NOW IN EFFECT FROM MONDAY MORNING THROUGH LATE MONDAY NIGHT... ...STORM WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT... THE HAZARDOUS SEAS WATCH IS NOW IN EFFECT FROM MONDAY MORNING THROUGH LATE MONDAY NIGHT. A STORM WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT. * WINDS: MONDAY AFTERNOON INTO MONDAY NIGHT...A STRONG STORM MAY BRING STORM FORCE SOUTHERLY WINDS OF 40 TO 45 KT WITH GUSTS TO 60 KT. * SEAS: MONDAY AFTERNOON INTO MONDAY NIGHT SEAS MAY INCREASE TO 15 TO 20 FEET...BECOMING DOMINATED BY VERY STEEP WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ SVEN HTTP://WWW.WEATHER.GOV/MEDFORD
561 WHUS76 KMFR 250950 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 250 AM PDT SUN MAR 25 2012 PZZ350-356-252300- /O.NEW.KMFR.GL.A.0013.120326T2100Z-120327T1500Z/ /O.EXB.KMFR.SE.A.0012.120326T2100Z-120327T1500Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- 250 AM PDT SUN MAR 25 2012 ...GALE WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING... ...HAZARDOUS SEAS WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING. A HAZARDOUS SEAS WATCH HAS ALSO BEEN ISSUED. THIS HAZARDOUS SEAS WATCH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING. * WINDS: MONDAY AFTERNOON THROUGH EARLY TUESDAY MORNING...A STRONG STORM MAY BRING GALE FORCE SOUTHERLY WINDS OF 30 TO 40 KT WITH GUSTS OF 45 TO 50 KT. * SEAS: MONDAY AFTERNOON THROUGH TUESDAY MORNING...SEAS MAY INCREASE TO 14 TO 18 FEET...BECOMING DOMINATED BY VERY STEEP WIND WAVES. * AREAS AFFECTED: STRONGEST WINDS AND SEAS ARE EXPECTED BEYOND 5 NM AND NEAR CAPE BLANCO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ370-376-252300- /O.EXT.KMFR.SR.A.0006.120326T1800Z-120327T1200Z/ /O.CON.KMFR.SE.A.0012.120326T1800Z-120327T1200Z/ WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 250 AM PDT SUN MAR 25 2012 ...STORM WATCH NOW IN EFFECT FROM MONDAY MORNING THROUGH LATE MONDAY NIGHT... ...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH LATE MONDAY NIGHT... THE STORM WATCH IS NOW IN EFFECT FROM MONDAY MORNING THROUGH LATE MONDAY NIGHT. A HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH LATE MONDAY NIGHT. * WINDS: MONDAY AFTERNOON INTO MONDAY NIGHT...A STRONG STORM MAY BRING STORM FORCE SOUTHERLY WINDS OF 40 TO 45 KT WITH GUSTS TO 60 KT. * SEAS: MONDAY AFTERNOON INTO MONDAY NIGHT SEAS MAY INCREASE TO 18 TO 22 FEET...BECOMING DOMINATED BY VERY STEEP WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ HTTP://WWW.WEATHER.GOV/MEDFORD
405 WHUS76 KMFR 252207 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 307 PM PDT SUN MAR 25 2012 PZZ350-356-261115- /O.UPG.KMFR.GL.A.0013.120326T2100Z-120327T1500Z/ /O.NEW.KMFR.SE.W.0022.120326T1800Z-120327T1800Z/ /O.NEW.KMFR.GL.W.0018.120326T1800Z-120327T1200Z/ /O.UPG.KMFR.SE.A.0012.120326T2100Z-120327T1500Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- 307 PM PDT SUN MAR 25 2012 ...GALE WARNING IN EFFECT FROM 11 AM MONDAY TO 5 AM PDT TUESDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 11 AM MONDAY TO 11 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 11 AM MONDAY TO 5 AM PDT TUESDAY. A HAZARDOUS SEAS WARNING HAS ALSO BEEN ISSUED. THIS HAZARDOUS SEAS WARNING IS IN EFFECT FROM 11 AM MONDAY TO 11 AM PDT TUESDAY. THE HAZARDOUS SEAS WATCH IS NO LONGER IN EFFECT. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS: MONDAY AFTERNOON THROUGH EARLY TUESDAY MORNING...A STRONG STORM BRINGS GALE FORCE SOUTHERLY WINDS OF 30 TO 40 KT WITH GUSTS OF 45 TO 50 KT. * SEAS: MONDAY AFTERNOON THROUGH TUESDAY MORNING...SEAS MAY INCREASE TO 14 TO 18 FEET...BECOMING DOMINATED BY VERY STEEP WIND WAVES. * AREAS AFFECTED: STRONGEST WINDS AND SEAS ARE EXPECTED BEYOND 5 NM AND NEAR CAPE BLANCO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ370-376-261115- /O.UPG.KMFR.SE.A.0012.120326T1800Z-120327T1200Z/ /O.NEW.KMFR.SR.W.0007.120326T1800Z-120327T1200Z/ /O.NEW.KMFR.SE.W.0022.120326T1800Z-120328T0600Z/ /O.UPG.KMFR.SR.A.0006.120326T1800Z-120327T1200Z/ WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 307 PM PDT SUN MAR 25 2012 ...HAZARDOUS SEAS WARNING IN EFFECT FROM 11 AM MONDAY TO 11 PM PDT TUESDAY... ...STORM WARNING IN EFFECT FROM 11 AM MONDAY TO 5 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A STORM WARNING...WHICH IS IN EFFECT FROM 11 AM MONDAY TO 5 AM PDT TUESDAY. A HAZARDOUS SEAS WARNING HAS ALSO BEEN ISSUED. THIS HAZARDOUS SEAS WARNING IS IN EFFECT FROM 11 AM MONDAY TO 11 PM PDT TUESDAY. THE STORM WATCH IS NO LONGER IN EFFECT. THE HAZARDOUS SEAS WATCH IS NO LONGER IN EFFECT. * WINDS: MONDAY AFTERNOON INTO MONDAY NIGHT...A STRONG STORM BRINGS STORM FORCE SOUTHERLY WINDS TO 45 KT WITH GUSTS TO 60 KT. * SEAS: MONDAY AFTERNOON INTO MONDAY NIGHT SEAS MAY INCREASE TO 18 TO 22 FEET...BECOMING DOMINATED BY VERY STEEP WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS THAT CONDITIONS WILL BE HAZARDOUS TO ALL VESSELS. ALL SMALL CRAFT SHOULD REMAIN IN PORT. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ SVEN HTTP://WWW.WEATHER.GOV/MEDFORD
What forecasters said that day
The local office's own words before this storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this storm watch went out at Mar 23, 8:40 PM PDT, 6 hours 6 minutes earlier.
Area forecast discussion, Mar 23, 8:40 PM PDT, 6 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
840 PM PDT FRI MAR 23 2012
.DISCUSSION...AN UPDATE WAS SENT EARLIER THIS EVENING. CLOSED LOW
NEAR 41 NORTH AND 135 WEST WILL CONTINUE TO SINK SOUTHWARD ALONG
THE CALIFORNIA COAST TONIGHT. LATEST MODEL GUIDANCE IS INDICATING
PRECIPITATION STARTING A BIT LATER THAN PREVIOUSLY EXPECTED
OVERNIGHT INTO SATURDAY MORNING OVER THE MOUNT SHASTA REGION. AS
SUCH HAVE BACKED UP THE START TIMES OF OUR ADVISORIES BY SEVERAL
HOURS. SINCE THE PRECIPITATION IS EXPECTED TO START LATER...THE
AMOUNT OF SNOW THAT WILL FALL DURING THE NIGHT WILL ALSO BE
LIMITED. THE STRONGEST FORCING AND OROGRAPHIC LIFT OCCURS DURING
THE DAY SATURDAY AND THIS WILL LIKELY LIMIT ACCUMULATIONS AROUND
MOUNT SHASTA CITY AND INTERSTATE 5. AS A RESULT...HAVE REDUCED
SNOW AMOUNTS IN THIS REGION AS WELL. PLEASE REFER TO PDXWSWMFR FOR
ALL THE DETAILS. NO FURTHER UPDATES HAVE BEEN MADE THIS EVENING.
&&
.AVIATION...UPPER LOW WOBBLES SLOWLY TOWARDS THE NORTHERN
CALIFORNIA COAST...BUT REMAINS OUT NEAR 130W THROUGH SATURDAY
AFTERNOON. WITH THE GENERALLY SE FLOW THE REGION REMAINS IN VFR.
AS THE SYSTEM MOVES CLOSER TO SHORE AN OVERRUNNING DECK MOVES
IN...GENERALLY VFR WITH HIGHER OBSCURATIONS. EXPECT MVFR TO IFR
CIGS TO DEVELOP OVER PORTIONS OF NORTHERN CALIFORNIA NEAR MOUNT
SHASTA LATER TONIGHT INTO SATURDAY MORNING AS UPSLOPE FLOW TAKES
HOLD. STRONG RIDGE WINDS ARE PRESENT IN SW PORTIONS OF OUR
FORECAST AREA SO TURBULENCE CAN BE EXPECTED.
&&
.PREV DISCUSSION... /ISSUED 313 PM PDT FRI MAR 23 2012/
SHORT TERM...FOCUS FOR THE FORECAST TODAY HAS BEEN ON THE LOW
PRESSURE CENTERED 550NM DUE WEST OF OUR AREA. THIS LOW IS
STARTING TO INCREASE THE PRESSURE GRADIENT FROM NORTHERN
CALIFORNIA INTO THE ROGUE VALLEY. GUSTY WINDS ARE ALREADY STARTING
NEAR THE WEED AIRPORT AND HERE IN THE ROGUE VALLEY. THESE WINDS
WILL SOON SPREAD OVER TO THE EAST SIDE, BUT DON'T EXPECT THEM TO
REACH ADVISORY LEVEL. THE SOUTH WINDS WILL CONTINUE THROUGH THE
DAY ON SATURDAY. MODELS ARE IN GOOD AGREEMENT THAT THIS LOW WILL
CONTINUE TO DROP DUE SOUTH DURING THE EVENING HOURS. AS THE CENTER
APPROACHES 40N IT WILL SPREAD A SWATCH OF PRECIPITATION INTO
NORTHERN CA EARLY SATURDAY. THE TIMING OF THE MOISTURE COINCIDES
WELL WITH STRONG SOUTHERLY 700MB WINDS OF 60+KTS. THIS WILL LEAD
TO STRONG UPSLOPE ENHANCEMENT THROUGH THE MT SHASTA REGION
SATURDAY MORNING. THE KEY WITH THIS EVENT WILL BE THE COLD AIR AND
THE TIMING. MODELS ARE SHOWING A COLD POOL OF -1C TO -3C AT 850MB.
THIS SHOULD DRIVE SNOW LEVELS TO NEAR 3000 FEET DURING THE MORNING
HOURS. 700MB TEMPERATURES WILL BE BETWEEN -8C AND -10C WHICH
SHOULD MAKE FOR DECENT LAPSE RATES AND GOOD DENDRITIC GROWTH.
THERE COULD CERTAINLY BE SOME HEAVY SNOW SHOWERS WITH THIS SET UP
AND EVEN THE POSSIBILITY OF EMBEDDED CONVECTION. THESE HEAVIER
SHOWERS WILL TOO HELP TO DRIVE SNOW LEVELS DOWN. THE BIGGEST
FACTOR IS IF THE PRECIPITATION WERE TO HOLD OFF UNTIL SURFACE
TEMPERATURES ROSE WELL ABOVE FREEZING, ACCUMULATIONS WILL BE
SIGNIFICANTLY LESS THAN FORECAST. WE RELIED MORE HEAVILY ON THE
NAM WITH THIS EVENT AS IT SEEMED TO BE DOING BETTER WITH THE FINER
DETAILS OF TIMING AND PRECIPITATION AMOUNTS. AS THE COLD POOL
COMES ASHORE WITHIN THE BROAD LONGWAVE TROUGH ON SUNDAY, SHOWERS
WILL PERSIST FOR MUCH OF THE DAY. MODELS ARE SHOWING A STRETCH OF
HIGHER QPF FROM THE SACRAMENTO VALLEY NORTHWARD OVER THE CASCADES.
IT APPEARS THIS ENTIRE AREA REMAINS UNDER A CONVERGENT AXIS
BETWEEN THE PARENT LOW OFF THE CA COAST AND ANOTHER LOW OVER THE
INTERMOUTAIN WEST. FOR THESE REASONS WE BUMPED UP POPS AND QPF FOR
THE WEST SIDE ON SUNDAY.
LONG TERM...ALL OF THE MODELS ARE IN FAIRLY GOOD AGREEMENT
SHOWING A CONTINUED ACTIVE WEATHER WEATHER PATTERN FOR THE NEXT 7
TO 10 DAYS. WEAK SHORTWAVE RIDGING BUILDS OVER THE AREA MONDAY AS
ANOTHER UPPER LOW TAKES SHAPE NEAR 135 W. SO WE SHOULD CATCH A
BREAK IN THE ACTION WITH MOSTLY DRY CONDITIONS...BUT IT WILL BE
SHORT LIVED WITH A STRONG FRONT PROJECTED TO IMPACT THE COAST
MONDAY NIGHT...THEN PUSHING INLAND TUESDAY. AT THIS TIME...THE
HIGHEST QPF AMOUNTS ARE CENTERED OVER SOUTHWEST OREGON/NORTHWEST
CALIFORNIA. AN UPPER TROUGH WILL KICK THE FRONT OUT OF THE
FORECAST AREA TUESDAY NIGHT...BUT POST FRONTAL SHOWERS ARE
EXPECTED TO CONTINUE. THE MODELS KEEP A STRONG WEST TO SOUTHWEST
FLOW ALOFT OVER THE AREA WITH A SERIES OF FRONTS MOVING THROUGH
THE FORECAST AREA THE REST OF NEXT WEEK. THERE ARE SOME
INDICATIONS WE COULD HAVE ANOTHER STRONG FRONT MOVE THROUGH
THURSDAY NIGHT BRINGING ANOTHER ROUND OF MODERATE TO HEAVY
PRECIPITATION TO THE OREGON COAST WHICH COULD ADD TO THE FLOODING
CONCERNS. THE OPERATIONAL MODELS BEGIN TO DIVERGE BEYOND NEXT
FRIDAY...BUT THE ENSEMBLE MEAN SUGGEST THE MEAN TROUGH REMAINS
OVER THE PAC NW. THIS MEANS WE PROBABLY WILL NOT SEE ANY
SIGNIFICANT CHANGE IN THE OVERALL PATTERN THROUGH EARLY APRIL.
-PETRUCELLI
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...
CA...HIGH WIND WARNING UNTIL 8 PM PDT SATURDAY FOR CAZ081.
WINTER WEATHER ADVISORY FROM MIDNIGHT TONIGHT TO NOON PDT
SATURDAY ABOVE 3000 FEET FOR CAZ080-081.
WINTER WEATHER ADVISORY FROM MIDNIGHT TONIGHT TO NOON PDT
SATURDAY FOR CAZ082.
WINTER WEATHER ADVISORY FROM MIDNIGHT TONIGHT TO NOON PDT
SATURDAY FOR CAZ083.
PZ...GALE WARNING UNTIL 11 PM PDT THIS EVENING FOR PZZ370-376.
HAZARDOUS SEAS WARNING UNTIL 11 PM PDT THIS EVENING FOR
PZZ370-376.
SPILDEHazardous weather outlook, Mar 23, 2:00 PM PDT, 12 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEDFORD OR 200 PM PDT FRI MAR 23 2012 ORZ021-241400- SOUTH CENTRAL OREGON COAST- 200 PM PDT FRI MAR 23 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...THIS AFTERNOON AND TONIGHT FLOOD WARNING CONTINUES FOR THE COQUILLE RIVER AT COQUILLE. SEE FLOOD STATEMENT FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY FLOOD WARNING FOR THE COQUILLE RIVER AT COQUILLE CONTINUES INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ082-083-241400- SOUTH CENTRAL SISKIYOU COUNTY- NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY- 200 PM PDT FRI MAR 23 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT. SEE WINTER WEATHER MESSAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON PDT SATURDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ080-241400- WESTERN SISKIYOU COUNTY- 200 PM PDT FRI MAR 23 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT ABOVE 3000 FEET. SEE WINTER WEATHER MESSAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WINTER WEATHER ADVISORY CONTINUES TO NOON PDT SATURDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ081-241400- CENTRAL SISKIYOU COUNTY- 200 PM PDT FRI MAR 23 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT HIGH WIND WARNING IN EFFECT. SEE WEATHER MESSAGE FOR DETAILS. WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT ABOVE 3000 FEET. SEE WINTER WEATHER MESSAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY HIGH WIND WARNING CONTINUES UNTIL 8 PM PDT SATURDAY. WINTER WEATHER ADVISORY CONTINUES TO NOON PDT SATURDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. GLASER
The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 10:57 PM PDT | Hazardous Seas Warning | MFR | 6 hr | |
| Mar 23, 10:57 PM PDT | Small Craft Advisory for Winds | MFR | 9 hr | |
| Mar 23, 10:57 PM PDT | Small Craft Advisory for Hazardous Seas | MFR | 16 hr | |
| Mar 24, 2:46 AM PDT | Hazardous Seas Watch | MFR | 36 hr | |
| Mar 24, 2:58 AM PDT | Wind Advisory | MFR | Siskiyou | 8 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.